FullText URL mjou_061_129_139.pdf
Author Shimeno, Nobukazu|
Abstract We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
Keywords root system hypergeometric function Whittaker function
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 129
End Page 139
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_137_153.pdf
Author Shigekawa, Ichiro|
Abstract We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the nite dimensional Euclidean space.
Keywords non-symmetric Dirichlet form Wiener space logarithmic Sobolev inequality generator domain
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 137
End Page 153
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Iwase, Norio| Maruyama, Ken-Ichi| Oka, Shichiro|
Published Date 1991-01
Publication Title Mathematical Journal of Okayama University
Volume volume33
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33697
Author Nobusawa, Nobuo|
Published Date 1957-12
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33631
Author Ferrero, Miguel|
Published Date 1973-09
Publication Title Mathematical Journal of Okayama University
Volume volume16
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33771
Author Moriya, Mikao| Nagahara, Takasi| Tominaga, Hisao|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33641
FullText URL mjou_008_117_123.pdf
Author Tominaga, Hisao|
Published Date 1958-12
Publication Title Mathematical Journal of Okayama University
Volume volume8
Issue issue2
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 117
End Page 123
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©1958 by the Editorial Board of Mathematical Journal of Okayama University
Author Chiba, Katsuo|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33409
Author Katsumata, Osamu|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33666
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54718
Author Dobbs, David E.| Wang, Stuart Sui-Sheng|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33853
Author Wang, Stuart Sui-Sheng|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33895
Author Kobayashi, Yuji|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33841
Author Tominaga, Hisao|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33639
Author Tominaga, Hisao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33400
Author Nakajima, Atsushi| Tominaga, Hisao|
Published Date 1968-11
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33459
Author Furukawa, Tôru|
Published Date 1981-06
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33867
Author Tominaga, Hisao|
Published Date 1955-03
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33749
Author Pfeffer, W. E.|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33668
Author Tominaga, Hisao|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33658